Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

Upper and lower bounds of integral operator defined by the fractional hypergeometric function

Rabha W. Ibrahim
  • of Computer Science and Information Technology, University Malaya, 50603 Kuala Lumpur, Malaysia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Muhammad Zaini Ahmad / Hiba F. Al-Janaby
Published Online: 2015-11-04 | DOI: https://doi.org/10.1515/math-2015-0071

Abstract

In this article, we impose some studies with applications for generalized integral operators for normalized holomorphic functions. By using the further extension of the extended Gauss hypergeometric functions, new subclasses of analytic functions containing extended Noor integral operator are introduced. Some characteristics of these functions are imposed, involving coefficient bounds and distortion theorems. Further, sufficient conditions for subordination and superordination are illustrated.

Keywords: Analytic function; Univalent function; Fractional integral operator; Subordination; Superordination; fractional hypergeometric function; Unit disk

References

  • [1] Mandelbrot B.B., Van Ness J.W., Fractional Brownian motions, fractional noises and applications, SIAM review, 1968, 10, 422-437. Google Scholar

  • [2] Arovas D., Schrieffer J.R., Wilczek F., Fractional statistics and the quantum Hall effect, Physical review letters, 1984, 53, 722. Google Scholar

  • [3] Wilczek F., Quantum mechanics of fractional-spin particles, Physical review letters, 1982, 49, 957. Google Scholar

  • [4] Baillie R.T., Long memory processes and fractional integration in econometrics, Journal of Econometrics, 1996, 73, 5-59. Google Scholar

  • [5] He J.-H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Computer Methods in Applied Mechanics and Engineering, 1998, 167 57-68. Google Scholar

  • [6] Hilfer R., et al., Applications of fractional calculus in physics, World Scientific, 2000. Web of ScienceGoogle Scholar

  • [7] Baleanu D.,et al., Fractional Calculus: Models and Numerical Methods, World Scientific, 2012 Google Scholar

  • [8] Yang X.-J., Advanced local fractional calculus and its applications, World Science, New York, NY, USA, 2012. Google Scholar

  • [9] Wu G.-C., Baleanu D., Discrete fractional logistic map and its chaos, Nonlinear Dynamics, 2014, 75, 283-287. Web of ScienceGoogle Scholar

  • [10] Chen F.L., A review of existence and stability results for discrete fractional equations, Journal of Computational Complexity and Applications, 2015, 1, 22-53. Google Scholar

  • [11] Li M., Fractal time series- a tutorial review, Mathematical Problems in Engineering, 2010, 2010 1-26. Google Scholar

  • [12] Yang X. J.,et al., Fractal boundary value problems for integral and differential equations with local fractional operators, Thermal Science, 2015, DOI: 0354-98361300103Y. Web of ScienceGoogle Scholar

  • [13] Atici F., Eloe P., Initial value problems in discrete fractional calculus, Proceedings of the American Mathematical Society, 2009, 137, 981-989 Google Scholar

  • [14] Yang X.-J., Local Fractional Functional Analysis & Its Applications, Asian Academic Publisher Limited Hong Kong, 2011 Google Scholar

  • [15] Ibrahim R.W., On generalized Hyers-Ulam stability of admissible functions, Abstract and Applied Analysis, 2012, 2012, 1-10. Web of ScienceGoogle Scholar

  • [16] Ibrahim R.W., Modified fractional Cauchy problem in a complex domain, Advances in Difference Equations, 2013, 2013, 1-10. Google Scholar

  • [17] Ibrahim R.W., Jahangiri J., Boundary fractional differential equation in a complex domain, Boundary Value Problems 2014, 2014, 1-11. Google Scholar

  • [18] Ibrahim R.W., Sokol J., On a new class of analytic function derived by fractional differential operator, Acta Mathematica Scientia, 2014, 34B(4), 1-10. CrossrefWeb of ScienceGoogle Scholar

  • [19] Ibrahim R.W., Fractional Cauchy problem in sense of the complex Hadamard operators, Mathematics Without Boundaries, Springer, 2014, 259-272. Google Scholar

  • [20] Ibrahim R.W., Studies on generalized fractional operators in complex domain, Mathematics Without Boundaries, Springer, 2014, 273-284. Google Scholar

  • [21] Branges L., A proof of the Bieberbach conjecture, Acta Math., 1985, 154, 137–152. Web of ScienceGoogle Scholar

  • [22] Srivastava H. M., et al., Generating functions for the generalized Gauss hypergeometric functions, Appl. Math. Comput., 2014, 247, 348–352. Web of ScienceGoogle Scholar

  • [23] Luo M. J., et al., Some results on the extended beta and extended hypergeometric functions, Appl. Math. Comput., 2014, 248, 631–651. Web of ScienceGoogle Scholar

  • [24] Srivastava H. M., Choi J., Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York. 2012. Google Scholar

  • [25] Agarwal P., et al., Extended Riemann-Liouville fractional derivative operator and its applications, J. Nonlinear Sci. Appl., 2015, 8, 451–466. Google Scholar

  • [26] S. Ruscheweyh, New criteria for univalent functions, Proceedings of the American Mathematical Society, 1975, 49, 109–115. Web of ScienceGoogle Scholar

  • [27] Noor K. L., On new classes of integral operators, Journal of Natural Geometry, 1999, 16, 71–80. Google Scholar

  • [28] Noor K. L., Integral operators defined by convolution with hypergeometric functions, Appl. Math. Comput., 2006, 182, 1872–1881. Google Scholar

  • [29] Ibrahim R. W., Darus M., New classes of analytic functions involving generalized Noor integral operator, Journal of Inequalities and Applications, 2008, 390435, 1–14. Google Scholar

  • [30] Miller S. S., Mocanu P. T., Differential Subordinations, Theory and applications, Monographs and Textbooks in Pure and Applied Mathematics, 225, Dekker, New York, 2000. Google Scholar

  • [31] Miller S. S., Mocanu P. T., Subordinants of differetial superordinations, Complex Var. Theory Appl., 2003, 48 (10), 815–826. Google Scholar

  • [32] Brickman L., like analytic functions, Bulletin of the American Mathematical Society, 1973, 79 (3), 555–558. CrossrefGoogle Scholar

  • [33] Ruscheweyh St., A subordination theorem for like functions, J. London Math. Soc., 1976, 2(13), 275–280.CrossrefGoogle Scholar

  • [34] Bulboaca T., Classes of first-order differential superordinations, Demonstratio Mathematica, 2002, 35(2), 287–292. Google Scholar

  • [35] Ravichandran V., Jayamala M., On sufficient conditions for Caratheodory functions, Far East Journal of Mathematical Sciences, 2004, 12, 191–201. Google Scholar

  • [36] Ali R., et al., Differential sandwich theorems for certain analytic functions, Far East Journal of Mathematical Sciences, 2005, 15, 87–94. Google Scholar

  • [37] Ibrahim R. W., et al., Third-order differential subordination and superordination involving a fractional operator, Open Mathematics, 2015, To appear. Google Scholar

  • [38] Yang X. -J., et al., Local Fractional Integral Transforms and Their Applications, Elsevier, 2015. Google Scholar

  • [39] Yang X. J., Srivastava H. M., Cattani C., Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Reports in Physics, 2015, 67(3), 752-761. Google Scholar

  • [40] Yang X. J., Machado J. T., Hristov J., Nonlinear dynamics for local fractional Burgers’ equation arising in fractal flow. Nonlinear Dynamics, 2015, 1-5. Google Scholar

  • [41] Yang X. J., Srivastava H. M., An asymptotic perturbation solution for a linear oscillator of free damped vibrations in fractal medium described by local fractional derivatives. Communications in Nonlinear Science and Numerical Simulation, (2015), 29(1), 499-504. Web of ScienceGoogle Scholar

About the article

Received: 2015-07-29

Accepted: 2015-09-10

Published Online: 2015-11-04


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0071.

Export Citation

©2015 Ibrahim et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hiba Fawzi Al-Janaby and Muhammad Zaini Ahmad
Journal of Physics: Conference Series, 2018, Volume 1132, Page 012061

Comments (0)

Please log in or register to comment.
Log in